# SDR SWIA200617613

- Difficulty date: December 2, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 7,893 hours, 6,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED UPPER RADIUS INSIDE ACCESS PNL 832BR P/N 601R 31902-318S, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW INTERCOSTAL PER CRJ 200 SRM 51-42-06 AND 51-42-21.
